RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Magomed-Kasumov, Magomedrasul Grozbekovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:254
Abstract pages:1322
Full texts:306
References:229
Senior Researcher
Candidate of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 5.06.1986
E-mail:
Keywords: approximation theory, signal processing, orthogonal polynomials.

Subject:

Approximative properties of discrete orthogonal polynomials.

   
Main publications:
  1. T. S. Luguev, M. G. Magomed-Kasumov, E. Sh. Sultanov, T. I. Sharapudinov, “Metod szhatiya izobrazhenii s ispolzovaniem diskretnykh polinomov Chebysheva”, Trudy RNTORES im. A. S. Popova, Tsifrovaya obrabotka signalov i ee primenenie, XI-2, Insvyazizdat, M., 2009, 408–411

http://www.mathnet.ru/eng/person54076
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. M. G. Magomed-Kasumov, “A Sobolev Orthogonal System of Functions Generated by a Walsh System”, Mat. Zametki, 105:4 (2019),  545–552  mathnet  elib
2. I. I. Sharapudinov, T. I. Sharapudinov, M. G. Magomed-Kasumov, “Аппроксимативные свойства повторных средних Валле-Пуссена для кусочно гладких функций”, Sibirsk. Mat. Zh., 60:3 (2019),  695–713  mathnet
2018
3. I. I. Sharapudinov, M. G. Magomed-Kasumov, “On Vallée-Poissin means for special series with respect to ultraspherical Jacobi polynomials with sticking partial sums”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 9,  68–80  mathnet; Russian Math. (Iz. VUZ), 62:9 (2018), 60–71  isi  scopus
2017
4. I. I. Sharapudinov, M. G. Magomed-Kasumov, “A numerical method for solving the Cauchy problem for systems of ordinary differential equations by means of a system orthogonal in the sense of Sobolev generated by the cosine system”, Daghestan Electronic Mathematical Reports, 2017, 8,  53–60  mathnet
5. M. G. Magomed-Kasumov, “Convergence rate estimate of sine and cosine series with $1/k^q$ coefficients”, Daghestan Electronic Mathematical Reports, 2017, 7,  47–51  mathnet
2016
6. M. G. Magomed-Kasumov, “Approximation Properties of de la Vallée-Poussin Means for Piecewise Smooth Functions”, Mat. Zametki, 100:2 (2016),  229–247  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 229–244  isi  scopus
2015
7. I. I. Sharapudinov, M. G. Magomed-Kasumov, S. R. Magomedov, “Sobolev orthogonal polynomials, associated with the Chebyshev polynomials of the first kind”, Daghestan Electronic Mathematical Reports, 2015, 4,  1–14  mathnet  elib
2014
8. I. I. Sharapudinov, M. S. Sultanakhmedov, T. N. Shakh-Emirov, T. I. Sharapudinov, M. G. Magomed-Kasumov, G. G. Akniev, R. M. Gadzhimirzaev, “On the identification of the parameters of linear systems using Chebyshev polynomials of the first kind and Chebyshev polynomials orthogonal on a uniform grid”, Daghestan Electronic Mathematical Reports, 2014, 2,  1–32  mathnet  elib
9. M. G. Magomed-Kasumov, “Approximation of Functions by Fourier–Haar Sums in Weighted Variable Lebesgue and Sobolev Spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:3 (2014),  295–304  mathnet
10. M. G. Magomed-Kasumov, “Basis property of the Haar system in weighted variable exponent Lebesgue spaces”, Vladikavkaz. Mat. Zh., 16:3 (2014),  38–46  mathnet
2013
11. M. G. Magomed-Kasumov, “Convergence of Fourier–Haar Rectangular Sums in Lebesgue Spaces with Variable Exponent $L^{p(x,y)}$”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(2) (2013),  76–81  mathnet
12. M. G. Magomed-Kasumov, “Peculiarities of the partial Fourier–Haar sum behavior at dyadic irrational discontinuity points”, Sibirsk. Mat. Zh., 54:6 (2013),  1331–1336  mathnet  mathscinet; Siberian Math. J., 54:6 (2013), 1059–1063  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019